# SDR UALA2011032101321

- Difficulty date: March 19, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,880 hours, 10,743 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS OVHEAD RT SIDE ROW 23 AND 26 INOP.  RELAMP LIGHT ASSY IAW MM AND OPS CHECK GOOD PER MM.
